# SDR DALA2021120607486

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 100,137 hours, 14,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:13B. CORRECTIVE ACTION: REPLACED LENS COVER. EMERG LTS OP NML PER B767 AMM 33-51. (2040943)
